# SDR AALA2019042529039

- Difficulty date: March 29, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR PANEL 261DF. REPLACED FLOOR PANEL PER AMM 53-00-00-400-801-A.
